MathSciNet Relay Station
MathSciNet bibliographic data
MR2173410 35Q53 (35Q51 37K40)
Matsuno, Yoshimasa Multisoliton solutions of the Degasperis-Procesi equation and their peakon limit. Inverse Problems 21 (2005), no. 5, 1553–1570.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement